EconPapers    
Economics at your fingertips  
 

Some Properties of Certain Integral Operators on New Subclasses of Analytic Functions with Complex Order

Aabed Mohammed and Maslina Darus

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We define new subclasses of p‐valent meromorphic functions with complex order. We prove some properties for certain integral operators on these subclasses.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/161436

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:161436

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:161436